# SDR REXA2015051900517

- Difficulty date: May 19, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N316PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15316
- Aircraft time: 2,416 hours, 1,610 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT, FLIGHT ATTENDANTS REPORTED SMOKE IN THE CABIN FROM UNKNOWN SOURCE.  PERFORMED SMOKE REMOVAL PROCEDURE & SMOKE DISSIPATED.  ISOLATED BOTH RECIRC FANS, OPERATED INDEPENDENTLY IAW AMM 21-22-10, CHECKED OK.  ADDED CARGO FAN & GALLEY HEAT, SYS CHECKED NORMAL.  ACCOMPLISHED SAME WITH ENGS, CHECKED NORMAL.  CHECKED BALLAST ON FLUORESCENT LIGHTING, NO DEFECTS NOTED.  ACFT OK FOR SERVICE.
